MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A SMR SHOULDER; GLENOSPHERE DIA. 40 MM
Model Number 1374.09.121
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation review of manufacturing and sterilization records for batches of explanted components did not highlight any pre-existing anomaly or non-conformity that relevant to reported issue.Through follow-up communication it was learned that patient is non-cooperative and was not providing any information regarding his post-operative rehabilitation.During original surgery the surgeon did check shoulder stability and could not dislocate the assembly, therefore it can be excluded any surgical error or incorrect sizing of parts.Lateralized connector was originally chosen to tighten the shoulder capsule and guarantee stability after repeated surgeries.Replaced components were discarded, and no x-rays were provided, therefore no further investigation is possible.Review of complaint database revealed no further events on involved batches from the market.Hence taking into account that: no pre-existing anomaly was found in manufacturing records of explanted components batches, no other complaint has been reported on involved components, assembly was confirmed to be stable during original surgery, the manufacturer has no evidence to consider the event as product related.Pms data based on the available pms data, the revision rate of smr glenosphere, belonging to the family product codes 1374.09.Xxx, 1376.09.Xxx, 1374.15.Xxx and 1376.15.Xxx, due to dislocation is around 0.08%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.Note: this is a combined initial-final report.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to shoulder dislocation.Previous surgery was performed on (b)(6) 2025 and following shoulder prosthetic components were implanted: smr glenoid peg tt small-r medium (part number 1375.14652, lot 2514349, sterilization (b)(4), smr tt augmented 360 baseplate 15°, s-r, dia27mm (part number 1375.15.515, lot 2425995, sterilization (b)(4), smr connector lat +2mm + screw small-r (part number 1374.15.312, lot 2513794, sterilization (b)(4), smr glenosphere dia 40mm (part number 1374.09.121, lot 2328003, sterilization (b)(4), smr finned stem short dia 21mm (part number 1304.15.021, lot 2326100, sterilization (b)(4), smr finned reverse 140° humeral body (part number 1352.15.051, lot 2014680, sterilization (b)(4), smr reverse liner +6mm dia40mm (part number 1365.50.820, lot 23at489, sterilization (b)(4).Reportedly, patient is a chronic dislocator with medical issues.As troubleshootin, the surgeon removed partial hardware (tt augmented baseplate, glenoid tt peg, lateralized connector and glenosphere) and converted to an anatomic configuration with cta head dia 54mm (part number 1323.09.540) and its adaptor (1352.15.200) for stability.Surgery has been completed as intended.Patient is male, date of birth (b)(6) 1947.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23943025
Report Number3008021110-2025-00173
Device Sequence Number7845288
Product Code PHX
UDI-Device Identifier08033390123129
UDI-Public8033390123129
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.121
Device Lot Number2328003
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown